My 93-year-old mother is in hospice care in my home. She has heart issues. Until a few days ago she was eating and using her walker. On Sunday she was very tired and would not get out of bed. She didn't want to eat and said that she was nauseated. She drank some water and Ensure. The hospice nurse came and said not to force her to eat. She gave her a low dose of liquid morphine. This medication made her have very bad dreams that scared her and so we stopped the medication. Her regular nurse came and took all her vital signs and said they looked good. When I asked what could be causing this sudden change she did not have an explanation. Today my mother has eaten just a couple of spoonsful of cream of wheat. What can be done to alleviate her feeling nauseated? She needs to drink but she is sleeping a lot and I am worried that she will become dehydrated. Can anyone shed some light on this situation? I will respond if you require more information so you can give me your opinion. Thank you so much.